Central extensions and hasse norm principle over function fields

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 182
  • Download : 0
Publisher
Tokyo Journal of Mathematics
Issue Date
2001-06
Language
English
Citation

TOKYO JOURNAL OF MATHEMATICS, v.24, no.1, pp.93 - 106

ISSN
0387-3870
URI
http://hdl.handle.net/10203/78628
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0